You don't mention what type of nasal spray you're using, but if it's Afrin or one with Oxymetazoline, the spray is the likely culprit. Regular use of decongestant nasal sprays for more than a few days causes "rebound congestion" and a dependence on the nasal spray (your nasal membranes swell to larger than their normal size once the spray wears off so you end up needing more spray just to keep them at the normal size).
You really need to get off of the nasal spray and should consider seeing a doctor about getting a steroid spray to help reduce the swelling.
Are you doing saline rinses to keep your nostrils clear? I had surgery about a month ago and I'm still getting gunk to wash out every day. When you have nasal surgery, blood and mucus gets stuck all back in your sinuses and you have to do the washes to break it all loose. Also, I would stop using the nasal sprays. If you use them for over about a week, you get a rebound inflammation in your nose. People get addicted to using those things to keep their nose open. Try taking sudafed once or twice a day and using a humidifier at night. Also do the rinses before bed and try elevating your head while sleeping. If things don't improve in a week or two, you should probably go back to your ENT and make sure you don't have a fluid pocket or scar tissue.
koehler23: That's not normal. Go back to the doctor and have him check what's going on in there. I had my nose operated on 4 years ago and have the opposite issue. I've got constant post nasal drip in the back of my throat now. You could also try using a neti pot instead of the nasal sprays to help clear the sinuses.